- Polopiryna C is used in pain of low to medium intensity, for example. Headaches, muscle and joint pain and fever in the course of colds and other viral infections.
The composition of the drug
effervescent tablet contains the active substance acetylsalicylic acid 500 mg ascorbic acid (vitamin C) 200 mg.Inne ingredients are aminoacetic acid, anhydrous citric acid, sodium bicarbonate.
- pain in a weak to moderate, for example. Headaches, pains in joints and muscles, and other
- in the heat in the course of common cold, viral infections and other diseases
Do not take the preparation polopiryna ® C, if present:
- hypersensitivity to any component of the formulation or to other non-steroidal anti-inflammatory drugs with symptoms such as urticaria, angioedema, bronchoconstriction, rhinitis heavy shock;
- bronchial asthma nasal polyps (induced or potentiated by acetylsalicylic acid);
- active peptic and duodenal ulcers and gastrointestinal bleeding;
- severe hepatic and renal function;
- bleeding disorders (eg. hemophilia, thrombocytopenia);
Adults and children over 12 r.ż .: temporarily Table 1-2. (500-1000 mg acetylsalicylic acid); analgesic and antipyretic: Table 1-2. every 8 h. The dose should not exceed 4 g of aspirin per day. Drug taken after reconstitution with 1 / 3-1 / 2 cup of warm water, after eating.